American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 210 found      Go to page: 1 2 3 4 5 6 7

[91] Carlos Prieto and Hanno Ulrich. Equivariant fixed point index and fixed point transfer in nonzero dimensions . Trans. Amer. Math. Soc. 328 (1991) 731-745. MR 1062875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Shih-sen Chang and Qi Chun Zhong. On Rhoades' open questions . Proc. Amer. Math. Soc. 109 (1990) 269-274. MR 1007491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Piotr Minc. A fixed point theorem for weakly chainable plane continua . Trans. Amer. Math. Soc. 317 (1990) 303-312. MR 968887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Morton Brown. On the fixed point index of iterates of planar homeomorphisms . Proc. Amer. Math. Soc. 108 (1990) 1109-1114. MR 994772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Noriko Mizoguchi. A generalization of Br\o ndsted's results and its applications . Proc. Amer. Math. Soc. 108 (1990) 707-714. MR 991704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] M. M. Marsh. Mappings of trees and the fixed point property . Trans. Amer. Math. Soc. 315 (1989) 799-810. MR 937249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Michael N. Vrahatis. A short proof and a generalization of Miranda's existence theorem . Proc. Amer. Math. Soc. 107 (1989) 701-703. MR 993760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] M. A. Khamsi. On metric spaces with uniform normal structure . Proc. Amer. Math. Soc. 106 (1989) 723-726. MR 972234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] José M. R. Sanjurjo. Stability of the fixed point property and universal maps . Proc. Amer. Math. Soc. 105 (1989) 221-230. MR 931746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Adam Idzik. Almost fixed point theorems . Proc. Amer. Math. Soc. 104 (1988) 779-784. MR 964857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Dennis J. Garity and Dale M. Rohm. Stable maps into the Hilbert cube . Proc. Amer. Math. Soc. 104 (1988) 632-634. MR 962840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] T. A. Burton and D. P. Dwiggins. An asymptotic fixed point theorem for a locally convex space . Proc. Amer. Math. Soc. 103 (1988) 247-251. MR 938677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Gerald Jungck. Common fixed points for commuting and compatible maps on compacta . Proc. Amer. Math. Soc. 103 (1988) 977-983. MR 947693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Sehie Park. Fixed point theorems for compact acyclic metric spaces . Proc. Amer. Math. Soc. 103 (1988) 946-950. MR 947688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Steve Alpern. Area-preserving homeomorphisms of the open disk without fixed points . Proc. Amer. Math. Soc. 103 (1988) 624-626. MR 943094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] John R. Martin. Fixed point sets of homeomorphisms of metric products . Proc. Amer. Math. Soc. 103 (1988) 1293-1298. MR 955025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Alberta Bollenbacher and T. L. Hicks. A fixed point theorem revisited . Proc. Amer. Math. Soc. 102 (1988) 898-900. MR 934863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Charles L. Hagopian. Fixed points of arc-component-preserving maps . Trans. Amer. Math. Soc. 306 (1988) 411-420. MR 927698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] David Gauld. A note on the Borsuk-Ulam theorem . Proc. Amer. Math. Soc. 99 (1987) 571-572. MR 875400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] E. H. Rothe. The Borsuk theorem and some of its consequences. Math. Surveys Monogr. 23 (1986) 192-198.
Book volume table of contents
View Article: PDF

[111] E. H. Rothe. The finite-dimensional case. Math. Surveys Monogr. 23 (1986) 112-137.
Book volume table of contents
View Article: PDF

[112] E. H. Rothe. The Leray-Schauder degree for differentiable maps. Math. Surveys Monogr. 23 (1986) 26-58.
Book volume table of contents
View Article: PDF

[113] E. H. Rothe. Introduction. Math. Surveys Monogr. 23 (1986) 1-12.
Book volume table of contents
View Article: PDF

[114] E. H. Rothe. Function-analytic preliminaries. Math. Surveys Monogr. 23 (1986) 13-25.
Book volume table of contents
View Article: PDF

[115] E. H. Rothe. The Poincar\'e-Bohl theorem and some of its applications. Math. Surveys Monogr. 23 (1986) 76-87.
Book volume table of contents
View Article: PDF

[116] E. H. Rothe. Some extension and homotopy theorems. Math. Surveys Monogr. 23 (1986) 172-191.
Book volume table of contents
View Article: PDF

[117] E. H. Rothe. The Leray-Schauder degree for not necessarily differentiable maps. Math. Surveys Monogr. 23 (1986) 59-75.
Book volume table of contents
View Article: PDF

[118] E. H. Rothe. Introduction to Various Aspects of Degree Theory in Banach Spaces. Math. Surveys Monogr. 23 (1986) MR MR852987.
Book volume table of contents

[119] E. H. Rothe. The product theorem and some of its consequences. Math. Surveys Monogr. 23 (1986) 88-111.
Book volume table of contents
View Article: PDF

[120] E. H. Rothe. On spheres. Math. Surveys Monogr. 23 (1986) 138-171.
Book volume table of contents
View Article: PDF


Results: 91 to 120 of 210 found      Go to page: 1 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia